Alert archive / Kentucky / River Flood Warnings in 2009
River Flood Warning 13, NWS Louisville, KY
NWS Louisville, KY issued this river flood warning at Jun 12, 2009, 10:22 AM CDT for Butler County, Warren County, Kentucky. It took effect at Jun 12, 2009, 6:00 PM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jun 12, 2009, 10:22 AM CDT (15:22 UTC)
- In effect from
- Jun 12, 2009, 6:00 PM CDT
- Expired
- Jun 13, 2009, 9:11 AM CDT
- In force
- 15 hr
- Issued by
- NWS Louisville, KY
- Flood severity
- Minor
Counties Butler County, KY, Warren County, KY
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KLMK 121522 FLWLMK BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LOUISVILLE, KY 1122 AM EDT FRI JUN 12 2009 ...THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN KENTUCKY... GREEN RIVER AT WOODBURY AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BUTLER...WARREN. ONE TO THREE INCHES OF RAIN FELL IN THE BASIN IN THE PAST 36 HOURS AND THERE WERE LOCALLY HIGHER AMOUNTS WHICH WILL CAUSE THE HIGH WATER LEVELS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAILABLE AT WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THE NEXT STATEMENT WILL BE ISSUED THIS EVENING. && KYC031-227-130322- /O.NEW.KLMK.FL.W.0013.090612T2300Z-090614T1400Z/ /WDBK2.1.ER.090612T2300Z.090613T1200Z.090614T0800Z.NO/ 1122 AM EDT FRI JUN 12 2009 THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A * FLOOD WARNING FOR THE GREEN RIVER AT WOODBURY. * FROM THIS EVENING TO SUNDAY MORNING. * AT 6:00 AM FRIDAY THE STAGE WAS 22.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 33.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE THIS EVENING AND CONTINUE TO RISE TO NEAR 35.8 FEET SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING. * IMPACT...AT 37.0 FEET...SEVERAL COUNTY ROADS FLOOD. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 36.0 FEET ON MAR 10 1995. $$ RL
2 follow-up statements
000 WGUS83 KLMK 130113 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 913 PM EDT FRI JUN 12 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KENTUCKY... GREEN RIVER AT WOODBURY AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BUTLER...WARREN. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAILABLE AT WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THE NEXT STATEMENT WILL BE ISSUED SATURDAY MORNING. && KYC031-227-131313- /O.CON.KLMK.FL.W.0013.000000T0000Z-090614T1400Z/ /WDBK2.1.ER.090613T0428Z.090613T1200Z.090614T0800Z.NO/ 913 PM EDT FRI JUN 12 2009 THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT WOODBURY. * UNTIL SUNDAY MORNING. * AT 9:02 PM FRIDAY THE STAGE WAS 27.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 33.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE AFTER MIDNIGHT SATURDAY AND CONTINUE TO RISE TO NEAR 35.8 FEET SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING. * IMPACT...AT 37.0 FEET...SEVERAL COUNTY ROADS FLOOD. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 36.0 FEET ON MAR 10 1995. $$
000 WGUS83 KLMK 131411 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1011 AM EDT SAT JUN 13 2009 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN KENTUCKY... GREEN RIVER AT WOODBURY AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BUTLER...WARREN. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAILABLE AT WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THIS IS THE LAST STATEMENT ON THIS HIGH WATER EVENT. && KYC031-227-131441- /O.CAN.KLMK.FL.W.0013.000000T0000Z-090614T1400Z/ /WDBK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1011 AM EDT SAT JUN 13 2009 THE FLOOD WARNING IS CANCELLED FOR THE GREEN RIVER AT WOODBURY. * AT 6:00 AM SATURDAY THE STAGE WAS 28.2 FEET. * FLOOD STAGE IS 33.0 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 28.2 FEET. THE RIVER WILL CONTINUE TO FALL TO 27.7 FEET SUNDAY MORNING. $$ RL
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Jun 12, 5:47 AM CDT, 4 hours 35 minutes earlier.
Area forecast discussion, Jun 12, 5:47 AM CDT, 4 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 647 AM EDT FRI JUN 12 2009 .UPDATE FOR 12/12Z TAFS... && .SHORT TERM (TODAY AND TONIGHT)... CURRENTLY...COOL FRONT STRETCHES FROM W-CNTRL KY NORTHEASTWARD TO FRANKFORT. THIS WILL CONTINUE TO SLOWLY SAG SOUTHWARD TODAY. CONVECTIVE CLOUD DEBRIS WILL CONTINUE TO SPILL OVER INTO SRN KY AND THE SRN BLUEGRASS REGION...WITH LOW STRATUS ALONG AND NORTH OF THE FRONTAL BOUNDARY. NORTH OF THE FRONT...WINDS VEER AROUND TO THE NORTH BUT ARE GENERALLY LIGHT. GIVEN THE AMPLE LOW-LEVEL MOISTURE...THINK PATCHY FOG WILL BE POSSIBLE WHERE WINDS ARE LIGHT...AND MORE OF A LOW STRATUS/LIGHT FOG BUILDING DOWN WHERE THE WINDS ARE PUSHING 10 KTS ARE SO. HAVE INCLUDED PATCHY FG IN THE NRN HALF OF THE CWA THROUGH 13Z. THINK CLOUDS WILL BE SLOW TO ERODE TODAY...SO WILL HANG ONTO MOSTLY CLOUDY SKIES FOR MUCH OF THE DAY. AND SINCE FRONT WILL BE SLOW TO SAG SOUTHWARD...WILL INCLUDE AFTERNOON SHOWERS/STORMS OVER THE SERN HALF OF THE CWA...BUT JUST SLIGHT-LOW CHC POPS. WILL GO BELOW GUIDANCE FOR HIGH TEMPS OVER THE ERN/SRN CWA AS A RESULT...WITH HIGHS AROUND 76 NE TO 84 SW. A LOW PRESSURE AREA WILL DEVELOP OVER THE SRN PLAINS TONIGHT...WITH ITS LOW-LEVEL JET AHEAD OF THE SYSTEM HELPING TO SUSTAIN AND MCS OVER KANSAS. THIS CONVECTION SHOULD MARCH EASTWARD TOWARDS THE CWA AFTER MIDNIGHT TONIGHT. BUT AS THE 850MB WINDS VEER...THE MCS SHOULD TAKE A RIGHT-HAND TURN OVERNIGHT. SO WILL INTRODUCE POPS AFTER MIDNIGHT ACROSS THE WRN CWA...WITH THE HIGHEST POPS NEAR THE TN BORDER. REALLY THINK THIS ACTIVITY WILL HOLD OFF UNTIL AFTER 12Z...BUT WILL KEEP THE SLIGHT-LOW CHC POPS IN CASE THE SYSTEM SPEEDS UP. WILL INCREASE CLOUDS OVER THE WEST TOWARDS SATURDAY MORNING. OVERNIGHT LOWS WILL RANGE FROM AROUND 60 EAST TO THE MID 60S WEST. .LONG TERM (SATURDAY THROUGH THURSDAY)... SATURDAY THROUGH MONDAY... A ZONAL UPPER LEVEL FLOW WILL CONTINUE ACROSS MUCH OF THE EASTERN UNITED STATES FOR THIS FORECAST PERIOD. WE WILL CONTINUE TO SEE A MEANDERING FRONTAL BOUNDARY ACROSS THE LOWER OHIO AND TENNESSEE VALLEYS WITH A MOIST SOUTHERLY FLOW SOUTH OF THE FRONT AND A LITTLE DRIER NORTH. THE FORECAST PROBLEM WILL CONTINUE TO BE TIMING AND LOCATION OF SHORT WAVES MOVING THROUGH THE FLOW. FOR NOW WE WILL MENTION LOW CHANCE POPS ACROSS THE AREA SATURDAY AFTERNOON AS YET ANOTHER LOW MOVES INTO WESTERN TENNESSEE. A BETTER CHANCE OF SHOWERS AND THUNDERSTORMS LOOKS TO BE SUNDAY NIGHT INTO MONDAY WITH THE FRONT POSITIONED A LITTLE FURTHER NORTH AND THE SURFACE LOW TRACKING ACROSS CENTRAL KENTUCKY. AS HAS BEEN THE CASE WITH THE RECENT STORMS PW VALUES WILL REMAIN HIGH SO THE HEAVIER STORMS WILL PRODUCE SIGNIFICANT RAINFALL AMOUNTS WHERE THEY OCCUR. UNDER THIS REGIME AFTERNOON TEMPERATURES WILL HOLD IN THE LOW AND MID 80S WITH LOWS GENERALLY IN THE MID 60S. TUESDAY THROUGH THURSDAY... CONSENSUS OF THE LONG RANGE DETERMINISTIC AND ENSEMBLE SOLUTIONS CONTINUE TO AGREE ON DEVELOPING A LARGE MID LEVEL RIDGE ACROSS THE MID-MISSISSIPPI VALLEY. THIS RIDGE IS FCST TO MOVE EASTWARD WITH TIME AND INTO THE OHIO VALLEY TOWARD THE END OF THE PD. MUCH OF KY WILL BE IN THE NE PERIPHERY OF THIS RIDGE ON TUESDAY. SEVERAL DISTURBANCES ARE PROGGED TO MOVE WITHIN THE FLOW SETTING THE STAGE FOR SEVERAL ROUNDS/CLUSTERS OF STORMS TO MOVE THROUGH THE REGION. THE BEST CHANCE LOOKS TO BE TUESDAY AS A WAVE DROPS THROUGH. AFTER THAT...THE RIDGE AXIS GETS INTO THE REGION PUSHING THE STORM TRACK TO OUR EAST AND NORTHEAST. LEANED HEAVILY ON A 50/50 BLEND OF THE GFS AND EURO HERE AS THEY ARE IN PRETTY GOOD AGREEMENT...BUT AS USUAL...THERE IS SOME TIMING DIFFERENCES WITH RESPECT TO THE WAVES COMING THROUGH ON TUES. PLAN ON KEEPING WED/THU DRY AT THIS POINT. TEMPERATURES WILL BE NEAR NORMAL THROUGH THE PD WITH HIGHS IN THE 80S AND LOWS IN THE UPPER 60S. HIGHS IN THE UPPER 80S TO AROUND 90 ARE POSSIBLE BY WED/THU DEEPENING ON HOW FAR THE RIDGE BUILDS INTO THE AREA. && .AVIATION (12/12Z TAFS)... A COOL FRONT IS CURRENTLY ORIENTED SW TO NE FROM JUST SOUTH OF OWB AND FTK...TO JUST NORTH OF LEX AND RIGHT ON TOP OF FFT. VERY LIGHT SHRA HAVE DEVELOPED ALONG THE BOUNDARY MAINLY AROUND THE LEX TERMINAL SO WILL INCLUDE VCTS IN THAT TAF. SHRA/TSRA ARE EXPECTED TO REDEVELOP ALONG THE BOUNDARY LATER THIS AFTERNOON...POSSIBLY AROUND THE LEX TERMINAL AND SOUTHWARD. NOT CONFIDENT IN LARGE COVERAGE SO LEFT OUT OF TAF FOR NOW. FOR THE REST OF THIS MORNING...EXPECT MVFR-IFR VSBYS AND CIGS FOR SDF AND LEX (POSSIBLY BWG) FROM LIGHT FOG/LOW STRATUS. WINDS WILL VEER AROUND TO THE NORTH/NORTHWEST AT LEX OVER THE NEXT FEW HOURS AND AT BWG A FEW HOURS AFTER THAT. AFTER 18Z...BKN MVFR CIGS SHOULD START TO SCATTER OUT FROM THE NORTH FIRST...SO WILL CLEAR SDF AFTER 21Z...AND LEX AND BWG EVEN LATER THIS EVENING. AFTER 00Z FRI NIGHT/SAT MORN...WINDS WILL VEER AROUND TO THE NE AS THE NEXT SYSTEM MOVES IN FROM THE WEST. A LARGE AREA OF SHRA/TSRA WILL APPROACH AT LEAST THE BWG TERMINAL/MAYBE SDF BEFORE 12Z SATURDAY...SO MAY INSERT VCTS ONLY SINCE CONFIDENCE IN TIMING IS LOW. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && SHORT TERM...AL LONG TERM....JA AVIATION.....AL
Hazardous weather outlook, Jun 12, 5:51 AM CDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 651 AM EDT FRI JUN 12 2009 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-130930- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 651 AM EDT (551 AM CDT) FRI JUN 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATER TODAY SOUTH OF A LINE FROM BOWLING GREEN TO LEXINGTON AS A WEAK FRONTAL BOUNDARY SAGS SOUTHWARD ACROSS THE REGION. ANOTHER SYSTEM RAPIDLY MOVING TOWARDS THE REGION WILL BRING SCATTERED SHOWERS AND THUNDERSTORMS WELL AFTER MIDNIGHT TONIGHT TO AREAS WEST OF I-65. THE MAIN THREATS WITH ANY STORMS LATER TODAY OR OVERNIGHT WILL BE HEAVY RAINFALL...GUSTY WINDS AND DANGEROUS LIGHTNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE LATEST FORECASTS INDICATE THAT A CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS EXISTS FROM SATURDAY THROUGH TUESDAY. ANY THUNDERSTORM WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINS...GUSTY WINDS...SMALL HAIL AND DANGEROUS CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. AL
In the hours before
Local storm report, Jun 12, 9:46 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1046 AM EDT FRI JUN 12 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG 6 E JASPER 38.39N 86.82W
06/11/2009 DUBOIS IN LAW ENFORCEMENT
A FEW TREES DOWN INCLUDING ONE LARGE TREE
&&
EVENT NUMBER LMK0900001
AMLLocal storm report, Jun 12, 9:48 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1048 AM EDT FRI JUN 12 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG BEAVER DAM 37.41N 86.88W
06/11/2009 OHIO KY LAW ENFORCEMENT
POWER OUTAGES IN HARTFORD AND BEAVER DAM
&&
EVENT NUMBER LMK0900002
AMLLocal storm report, Jun 12, 9:53 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1053 AM EDT FRI JUN 12 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND DMG RUSSELLVILLE 36.84N 86.89W
06/11/2009 LOGAN KY LAW ENFORCEMENT
TREES DOWN AND SOME TRAFFIC LIGHTS OUT NEAR
RUSSELLVILLE AND LEWISBURG
&&
EVENT NUMBER LMK0900003
AMLLocal storm report, Jun 12, 9:56 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1056 AM EDT FRI JUN 12 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0925 PM TSTM WND DMG 4 E KNOB LICK 37.08N 85.61W
06/11/2009 METCALFE KY LAW ENFORCEMENT
SEVERAL TREES DOWN
&&
EVENT NUMBER LMK0900004
AMLLocal storm report, Jun 12, 10:00 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1100 AM EDT FRI JUN 12 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1025 PM TSTM WND DMG 2 SE ALBANY 36.67N 85.11W
06/11/2009 CLINTON KY LAW ENFORCEMENT
TREES DOWN NEAR HWY 968 AND HWY 415
&&
EVENT NUMBER LMK0900005
AMLLocal storm report, Jun 12, 10:01 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
1101 AM EDT FRI JUN 12 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG 6 E JASPER 38.39N 86.82W
06/11/2009 DUBOIS IN LAW ENFORCEMENT
A FEW TREES DOWN INCLUDING ONE LARGE TREE
0730 PM TSTM WND DMG BEAVER DAM 37.41N 86.88W
06/11/2009 OHIO KY LAW ENFORCEMENT
POWER OUTAGES IN HARTFORD AND BEAVER DAM
0850 PM TSTM WND DMG RUSSELLVILLE 36.84N 86.89W
06/11/2009 LOGAN KY LAW ENFORCEMENT
TREES DOWN AND SOME TRAFFIC LIGHTS OUT NEAR
RUSSELLVILLE AND LEWISBURG
0925 PM TSTM WND DMG 4 E KNOB LICK 37.08N 85.61W
06/11/2009 METCALFE KY LAW ENFORCEMENT
SEVERAL TREES DOWN
1025 PM TSTM WND DMG 2 SE ALBANY 36.67N 85.11W
06/11/2009 CLINTON KY LAW ENFORCEMENT
TREES DOWN NEAR HWY 968 AND HWY 415
&&
EVENT NUMBER LMK0900001 LMK0900002 LMK0900003 LMK0900004 LMK0900005
AMLThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:02 PM CDT | Areal Flood Advisory | LMK | Barren, Butler, Edmonson, Green, Hart, Warren | 118 min |
| Jun 11, 7:16 PM CDT | Tornado Warning | LMK | Barren, Edmonson, Warren | 44 min |
| Jun 11, 7:23 PM CDT | Tornado Warning | LMK | Barren, Green, Hart, Metcalfe | 37 min |
| Jun 11, 7:35 PM CDT | Severe Thunderstorm Warning | LMK | Logan, Simpson | 40 min |
| Jun 11, 7:39 PM CDT | Tornado Warning | LMK | Barren, Metcalfe, Monroe | 36 min |
| Jun 11, 7:56 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Cumberland, Green, Metcalfe | 34 min |
| Jun 11, 8:09 PM CDT | Severe Thunderstorm Warning | LMK | Cumberland, Metcalfe, Monroe | 36 min |
| Jun 11, 8:53 PM CDT | Severe Thunderstorm Warning | LMK | Clinton | 27 min |
| Jun 11, 9:01 PM CDT | Tornado Warning | LMK | Cumberland | 14 min |
| Jun 12, 11:28 AM CDT | River Flood Advisory | LMK | Butler, Muhlenberg, Ohio | 36 hr |
Nearby
River Flood Warnings in Kentucky, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.